# SDR SWAA031828

- Difficulty date: August 13, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 58,395 hours, 27,301 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 1061226
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, RT MLG UNSAFE LIGHT REMAINED ILLUMINATED WITH GEAR HANDLE UP AND OFF.  REMOVED AND REPLACED RT MLG UPLOCK SENSOR PER MM.
